Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im starting to get fucked off now. I made an apointment with the dermatologist and i got a letter saying theyd contact me 6 fucking weeks before the apointment and i still havent heard anything for months. I need to get rid of these bastard spots i fucking hate my face and body acne .. Im on mino at the moment but im getting spots coming back

How long before you got an apointment with the derm?

Share this post


Link to post
Share on other sites
Im starting to get fucked off now. I made an apointment with the dermatologist and i got a letter saying theyd contact me 6 fucking weeks before the apointment and i still havent heard anything for months. I need to get rid of these bastard spots i fucking hate my face and body acne .. Im on mino at the moment but im getting spots coming back

How long before you got an apointment with the derm?

Share this post


Link to post
Share on other sites
Im starting to get fucked off now. I made an apointment with the dermatologist and i got a letter saying theyd contact me 6 fucking weeks before the apointment and i still havent heard anything for months. I need to get rid of these bastard spots i fucking hate my face and body acne .. Im on mino at the moment but im getting spots coming back

How long before you got an apointment with the derm?

Share this post


Link to post
Share on other sites
Guest OnlyJoe

Re you from the UK? i had the same problems.

Share this post


Link to post
Share on other sites
Guest Avian

If they said you would hear from them within 6 weeks and it's been months, ring them up and inquire.

Share this post


Link to post
Share on other sites
Guest Zitro

Usually, mine take a short time.

Based on your story, I advise to call them, and ask about an appointment again, since they failed their promise.

Share this post


Link to post
Share on other sites

Yeah my sholders are going abit purple in places... omfg thats the mino? i thought it was the quniderm cream stuff im being given ... if my teeth start to go a wierd colour ill go straight to the docters

I may phone them up and enquire soon

Thx for replys

Share this post


Link to post
Share on other sites

Its kept my spots under controll and slowly getting rid of them ... i have so many red marks on my back and chest though they wont be gone for ages ... does anyone know how to get rid of red marks? they are like flat u cant feel they are there but they are quite red

Cheers

Share this post


Link to post
Share on other sites

Patients who take this minocyline for a long time may also notice changes in the color of their skin, but this usually resolves after stopping the medication. (takes forever I would say)

*****************

June 2, 2003 -- A commonly used acne medication can cause teeth and bone to discolor -- and give gums a blackish-blue color.

The drug, an antibiotic called minocycline, is prescribed for severe acne and for rheumatoid arthritis. The acne treatment is closely related to the antibiotic tetracycline, which is known to discolor teeth in children.

In the May issue of Journal of Periodontology, researchers document the case of a 29-year-old woman who was seeing doctors because her gum tissue and the bone surrounding her teeth had turned a "dramatic, bluish" color, writes lead researcher Lilibeth Ayangco, MD, with the Mayo Clinic in Rochester, Minn.

In talking with the woman, researchers learned that she was being treated for acne and had been taking 50 mg of minocycline four times a day for the past 17 months.

Similar cases of gum and tooth discoloration have been documented following long-term use of the acne treatment, she writes. In fact, up to 6% of long-term minocycline users develop dental staining.

Tooth staining can develop right away, but it is often delayed -- sometimes for as much as two years, she writes.

After people quit taking the acne treatment, the bluish color will likely begin fading. However, this too is a slow process and may take several months before the staining fully disappears -- and some permanent teeth could remain slightly discolored, Ayangco writes.

People taking this acne treatment should talk with their doctors about these effects, writes Ayangco.

*********

This actually happened to my son's FRONT tooth!!! It would get scrubbed off and come back. Dentist would scrub again, it would come back. FINALLY after getting off the shit he went and had it scrubbed off and it never came back. It was insane.

Also, there were purplishe/blackish spots wherever he used to have a zit. Some were actually soooo dark. Everything is getting better now, but damn, they don't tell you that stuff do they?

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×